# SDR UHLA201605190247

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 16,270 hours, 12,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR FRAME HAS DAMAGE AROUND THE LOWER RIGHT AREA.  HARD TO CLOSE THE DOOR.  FERRIED TO IND. PERFORMED REWORK OF 4 DOOR FRAME SEAL DEPRESSOR IAW SRM 53-10-21. ADJUSTED L1 DOOR ACTUATION MECHANISM IAW AMM 52-11-20. OPS CHECK GOOD.
